MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 111782-000070
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "upon inspection and prior to use it was noticed that the cuff would not inflate due to there being a hole in the cuff.".
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported defect of "cuff was found, hole in the cuff" was confirmed upon investigation of the returned sample.The customer returned the actual sample for evaluation.Visual inspection on the sample revealed an obvious cuff tear.Functional inspection identified that the cuff failed to inflate during the inflation test which was traced to a large tear on the cuff.A review of the manufacturing process confirmed that tracheal tubes undergo 100% inspection, inflation and deflation test as part of the product release criteria.Any obvious defects as per returned sample that do not meet the quality assurance specification should have been detected and rejected, as they would fail all tests at the manufacturing site.Therefore, this defect could not be attributed to manufacturing issues.Additionally, a device history record was conducted and no issue related to complaint was noted.The device was manufactured according to release specification.It is possible that the damage was caused by external or excessive physical force, however the exact root cause could not be determined.
 
Event or Problem Description

Brand Name
RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22094647
Report Number8040412-2025-00139
Device Sequence Number6947463
Product Code BTR
UDI-Device Identifier04026704325658
UDI-Public(01)04026704325658(11)240226(17)290131(10)40E24B4784(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111782-000070
Device Lot Number40E24B4784
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown